# SDR HEEA080508

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,509 hours
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3043023
- Part serial: 6W447
- Condition: Oscillates
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

BLEED VALVE DELIVERS ENGINE OSCILLATIONS.
